# SDR DXTA2019032202195

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 10,382 hours, 6,920 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT SMOKE - IN CRUISE AT 43,000 FEET WITH THE TEMPERATURE FOR THE CABIN AND COCKPIT SELECTED FULL COLD, THE CREW NOTICED A HOT SMOKY SMELL AND SAW A LIGHT, UNIFORM DISTRIBUTION OF GRAY SMOKE THROUGHOUT THE CABIN AND COCKPIT.  IN ACCORDANCE WITH THE EMERGENCY/ABNORMAL CHECKLIST WE SELECTED THE LEFT PRESSURE SOURCE SELECTOR AND THE SMOKE CLEARED. //SIGNOFF//PER TROUBLE SHOOTING TREE, NO FAULT CODES PRESENT, NO CAS MESSAGES PRESENT INSPECTED OIL LEVEL FOUND WITHIN I MRTS. INSPECTED LP COMPRESSOR IAW MM CHAPTER 72-3~1 WITH NO DEFECTS NOTED. INSPECTED AGB OVERBOARD BREATHER TUBE 72-62--01, NO DEFECTS NOTED. MM CHAPTER 72-00-00 TABLE 101 FIGURE 112. COMPHED WITH CABIN/COCKPIT TEMP CONTROL SYSTEM CHECK IAW MM CHAPTER 21-61--00 VENFIED ALL VALVES ARE FULLY OPENING AND CLOSING. OPS CHECK GOOD COMPLIED WITH ENGINE RUNS ON BOTH LEFT AND RIGHT PER PILOTS POH DISCREPANCY DID NOT DUPLICATE. ALL OPS AND LEAK CHECKS GOOD NO DEFECTS NOTED
